# SDR HEEA063465

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL40440
- Condition: Lagging
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE RPM INDICATOR'S NR 1 NEEDLE LAGGING.
